Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1986, Volume 26, Number 7, Pages 1081–1095 (Mi zvmmf3977)  

Topology of two-dimensional selfsimilar motions

S. K. Betyaev

Moscow

Full text: PDF file (1792 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1986, 26:4, 79–88

Bibliographic databases:

UDC: 517.958:532.5
MSC: Primary 76N15; Secondary 76M99
Received: 12.10.1984
Revised: 04.03.1986

Citation: S. K. Betyaev, “Topology of two-dimensional selfsimilar motions”, Zh. Vychisl. Mat. Mat. Fiz., 26:7 (1986), 1081–1095; U.S.S.R. Comput. Math. Math. Phys., 26:4 (1986), 79–88

Citation in format AMSBIB
\Bibitem{Bet86}
\by S.~K.~Betyaev
\paper Topology of two-dimensional selfsimilar motions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1986
\vol 26
\issue 7
\pages 1081--1095
\mathnet{http://mi.mathnet.ru/zvmmf3977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=851757}
\zmath{https://zbmath.org/?q=an:0635.76075}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1986
\vol 26
\issue 4
\pages 79--88
\crossref{https://doi.org/10.1016/0041-5553(86)90078-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3977
  • http://mi.mathnet.ru/eng/zvmmf/v26/i7/p1081

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:114
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021